# SDR ASOA20141008294

- Difficulty date: October 8, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 33,782 hours, 19,166 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14525768013
- Condition: Corroded
- Location: Frames 61-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  STRINGER 20R WAS FOUND TO BE CORRODED BETWEEN FRAMES 61-67.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A SPLICE REPAIR IAW SRM 53-00-03.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
